# SDR SIMA2020060827003

- Difficulty date: March 27, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 35,169 hours, 31,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74889
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT BATTERY INOP.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY AND CHARGER IAW AMM 33-50-04.  OPS CHECK GOOD.  BATTERY CHARGER ASSY P/N 11-00489 S/N C01842.
